# SDR MWEA020026

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 995815421
- Condition: Oversized
- Location: Right Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PYLON SPAR WEB (P/N 9958154-21) UPPER HOLES ARE OVERSIZED.  --  FABRICATED AND INSTALLED WEB.
